# SDR SWAA2016071853893

- Difficulty date: July 15, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 57,977 hours, 33,847 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 8139
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY LOSS OF PRESSURIZATION AT FL300 DESCENDING TO FL270  MADE EMERGENCY DESCENT TO 10,000 FT.  CABIN ALTERNATE NEVER EXCEEDED 10,000 FT, ONLY LIGHT WARNING WAS CABIN ALTERNATE.  WARNING HORN ALONG WITH CABIN ALTERNATE LIGHT.  R & R NR 2 ENGINE PRESSURE REGULATOR SHUTOFF VALVE IAW AMM.
